# SDR DALA14015573220

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 69,564 hours, 31,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 62-63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON WEB IN AFT C/C.  LOCATED BETWEEN FRAMES 62-63 AT S38R.  REPLACED WEB IAW SRM 51-72-11AND DWG D53570320.
